PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 3 | 488-499
Tytuł artykułu

An accurate approximation of zeta-generalized-Euler-constant functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Zeta-generalized-Euler-constant functions, $$ \gamma \left( s \right): = \sum\limits_{k = 1}^\infty {\left( {\frac{1} {{k^s }} - \int_k^{k + 1} {\frac{{dx}} {{x^s }}} } \right)} $$ and $$ \tilde \gamma \left( s \right): = \sum\limits_{k = 1}^\infty {\left( { - 1} \right)^{k + 1} \left( {\frac{1} {{k^s }} - \int_k^{k + 1} {\frac{{dx}} {{x^s }}} } \right)} $$ defined on the closed interval [0, ∞), where γ(1) is the Euler-Mascheroni constant and $$ \tilde \gamma $$(1) = ln $$ \frac{4} {\pi } $$, are studied and estimated with high accuracy.
Twórcy
autor
Bibliografia
  • [1] Abramowitz M., Stegun I. A., Handbook of Mathematical Functions, 9th ed., Dover Publications, N.Y., 1972
  • [2] Lampret V., The Euler-Maclaurin and Taylor Formulas: Twin, Elementary Derivations, Math. Mag., 2001, 74, 109–122
  • [3] Lampret V., Constructing the Euler-Maclaurin formula - celebrating Euler’s 300th birthday, Int. J. Math. Stat., 2007, 1, 60–85
  • [4] Lampret V., Approximating real Pochhammer products: A comparison with powers, Cent. Eur. J. Math., 2009, 7, 493–505 http://dx.doi.org/10.2478/s11533-009-0036-1
  • [5] Sîntămărian A., A generalization of Euler’s constant, Numer. Algorithms, 2007, 46, 141–151 http://dx.doi.org/10.1007/s11075-007-9132-0
  • [6] Sîntămărian A., Some inequalities regarding a generalization of Euler’s constant, J. Inequal. Pure Appl. Math., 2008, 9(2), 46
  • [7] Sondow J., Double integrals for Euler’s constant and ln \( \frac{4} {\pi } \) and an analog of Hadjicosta’s formula, Amer. Math. Monthly, 2005, 112, 61–65 http://dx.doi.org/10.2307/30037385
  • [8] Sondow J., Hadjicostas P., The generalized-Euler-constant function γ(z) and a generalization of Somos’s quadratic recurrence constant, J. Math. Anal. Appl., 2007, 332, 292–314 http://dx.doi.org/10.1016/j.jmaa.2006.09.081
  • [9] Wolfram S., Mathematica, Version 6.0, Wolfram Research, Inc., 1988–2008
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0030-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.